Some new strongly regular graphs


We show that three pairwise 4-regular graphs constructed by the second author are members of infinite families.

This is a preview of subscription content, access via your institution.


  1. [1]

    A. E. Brouwer, Some new two-weight codes and strongly regular graphs.Discrete Appl. Math.,10 (1985) 111–114. MR 86d:05023; Zbl 561.94008.

    Google Scholar 

  2. [2]

    A. E. Brouwer andJ. H. van Lint, Strongly regular graphs and partial geometries, pp. 85–122 in:Enumeration and Design-Proc. Silver Jubilee Conf. on Combinatorics, Waterloo,1982 (D. M. Jackson & S. A. Vanstone, eds.), Academic Press, Toronto,1984, MR 87c:05033; Zbl 555.05016.

    Google Scholar 

  3. [3]

    A. R. Calderbank andW. M. Kantor, The geometry of two-weight codes,Bull. London Math. Soc.,18 (1986) 97–122.

    Google Scholar 

  4. [4]

    Ph.Delsarte, Weights of linear codes and strongly regular normed spaces,Discrete Math.,3 (1972) 47–64.

    Google Scholar 

  5. [5]

    W. H. Haemers,Eigenvalue techniques in design and graph theory, Reidel, Dordrecht (1980). Thesis (T. H. Eindhoven, 1979)=Math. Centr. Tract 121 (Amsterdam, 1980).

    Google Scholar 

  6. [6]

    M. D. Hestenes andD. G. Higman, Rank 3 groups and strongly regular graphs, pp. 141–159 in:Computers in Algebra and Number Theory, Symp. New York 1970, SIAM-AMS Proc., vol. IV (G. Birkhoff & M. Hall, jr., eds.). AMS, Providence,1971.

    Google Scholar 

  7. [7]

    W. M. Kantor, Exponential numbers of two-weight codes, difference sets, and symmetric designs,Discrete Math.,46 (1983) 95–98.

    Google Scholar 

Download references

Author information



Rights and permissions

Reprints and Permissions

About this article

Cite this article

Brouwer, A.E., Ivanov, A.V. & Klin, M.H. Some new strongly regular graphs. Combinatorica 9, 339–344 (1989).

Download citation

AMS subject classification (1980)

  • 05C25
  • 51E20